# SDR 2015FA0000285

- Difficulty date: June 24, 2015
- Submitted: June 24, 2015
- Operation: General aviation
- Aircraft: N96DQ
- Make and model: Beech C90
- Aircraft serial: LJ814
- Aircraft time: 10,330 hours, 9,972 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 501200743
- Condition: Cracked
- Location: Zone 600
- Part time: 10,330 hours, 9,972 cycles
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT UPPER FWD WING BOLT FITTING CRACKED.
